# SDR ASAA0640018

- Difficulty date: January 10, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AT BSTA 500B BETWEEN STR 28L AND 28R SHEAR TIE CORROSION AT LWR FWD SURFACE.  REPAIRED FRAME AT BSTA 500B BETWEEN STRINGERS 28L AND 28R IAW SRM.  (K)
